# SDR AALA202008139001

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,546 hours, 9,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WORK IN WORK CARD 2341, WERE FOUND AROUND DOOR 3L SOME LIGHTS DO NOT LIGHT DURING TEST. BATTERY PACK REPLACED ABOUT OVER DOOR PANEL AT 3L PER AMM 35-51-06-960-802.
